Advertisement

What is the maximum daily dosage for Pamprin Multi-Symptom?

Do not take more than eight Pamprin Multi-Symptom capsules in a 24 hour period. Each Pamprin Multi-Symptom tablet contains 500 milligrams (mg) of acetaminophen. The recommended daily adult dosage for acetaminophen is four grams (4000 mg), or 1000 mg in a single dose. If you are taking other medications that contain acetaminophen, make sure you know the amount of acetaminophen they contain, so you stay within recommended levels and avoid liver damage.

Never take more than two grams (2000 mg) of Pamprin Multi-Symptom per day if you consume alcohol.

Continue Learning about Analgesic

What are analgesics?
National Kidney FoundationNational Kidney Foundation
Analgesics are medicines that help to control pain and reduce fever; some types also decrease inflam...
More Answers
Should I let my doctor know I am taking analgesics?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
If you are planning on taking analgesics, you should talk to your doctor. In fact, you should always...
More Answers
How do analgesics interact with other medications?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
If you are taking certain medications, you should talk to your doctor before taking an analgesic. Th...
More Answers
What type of narcotics or opioid analgesics will I be given after surgery?
Stuart A. Linder, MDStuart A. Linder, MD
Most commonly in my practice is the use of a combination of acetaminophen and codeine. Vicodin is us...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.